# SDR ASAA2020030932384

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,507 hours, 15,363 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 40F85N
- Condition: Faulty
- Location: Weather Radar
- Part time: 16,248 hours, 8,789 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR IS COMPLETELY UNRELIABLE - PAINTS RED WHERE THERE IS NO WEATHER. GROUNDED - YES. REMOVED ANTENNA DRIVE UNIT AND ANTENNA PLATE PER B737-800 AMM 34-43-11-00-802. INSTALLED ANTENNA PLATE AND DRIVE UNIT PER AMM 34-43-11-400-802. REMOVED WXR R/T PER AMM 34-43-41-000-802.  INSTALLED WXR R/T PER AMM 34-43-41-400-801. PERFORMED WXR SYSTEM OPS TEST PER AMM 34-43-00-710-802-001. OPERATIONAL TEST IS GOOD.
